# SDR 2008UALA01517

- Difficulty date: March 17, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 33,684 hours, 9,524 cycles
- Engine: Pwa PW4056
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START.  AFTER EXTENSIVE TEST, REPLACED APU PER MM 49-11- 01 PG401.PERFORMED APU TEST PER JRH 2-6-15 AND PER UNIMATIC DISPLAY 2450 PERFORMANCE CHECK GOOD. VERIFICATION FLIGHT ACCOMPLISHED. APU STARTED NORMALLY. AC OK FOR SERVICE.
